Nuromol 200mg/500mg Tablets 12 Tablets

£3.99

Double action pain relief

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

Categories: ,

Product information for Nuromol 200mg/500mg Tablets 12 Tablets

Contains the active ingredients Ibuprofen and Paracetamol. They are used to give relief from:
Headache, period pain, backache, dental pain, pain of non-serious arthritic conditions, rheumatic and muscular pain, cold and flu symptoms, sore throat and fever and migraine

Double action pain relief

Ingredients

Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg

Preparation and Usage

Dosage:
For oral administration and short term use only.
Take 1 tablet (or 2 if required), up to 3 times daily with food.
Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
Do not give to children under 18 years.
If symptoms persist or worsen, consult your doctor.
Do not take for more than 3 days.

Safety Warnings

Read the enclosed leaflet before taking this product.

DO NOT TAKE IF YOU:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg

CONTAINS PARACETAMOL.
Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

WARNING: Do not exceed the stated dose

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Lower Age Limit

Advisory 18 Years

Net Content

12 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Nuromol 200mg/500mg Tablets 12 Tablets”


Error: Cannot reach twitter servers or incorrect username